# SDR YENA20160918808

- Difficulty date: September 18, 2016
- Submitted: September 19, 2016
- Operation: Air carrier
- Aircraft: N566JB
- Make and model: Airbus A320-232
- Aircraft serial: 2042
- Aircraft time: 53,119 hours, 18,697 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Frame 66
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOORBEAM Y465 ON FRAME 66+ 1 AT AFT GALLEY AREA.  FOUND TO BE OUT OF LIMITS IAW SRM 53-00-14 FIG 001 SHEET 1.  REPLACED THE FLOORBEAM  IAW SRM 51-72-11 AND DRAWING 053472816.
